Hardy's inequality related to a Bernoulli equation
Bull. Korean Math. Soc. 2002 Vol. 39, No. 1, 81-87
Published online March 1, 2002
Jung-Soon Hyun and Sang Dong Kim
Graduate School of Management KAIST, Kyungpook National University
Abstract : The weighted Hardy's inequality is known as \begin{displaymath} \int_a^b |u(x)|^{p}r(x)dx \leq C\int_a^b|u'(x)|^{p}s(x)dx \end{displaymath} where $-\infty \leq a \leq b \leq \infty$ and $1
Keywords : Hardy's inequality, Bernoulli equation
MSC numbers : 26D10
Downloads: Full-text PDF  

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd